Показати простий запис статті
dc.contributor.author |
Repetatska, G. |
|
dc.date.accessioned |
2009-11-09T15:36:56Z |
|
dc.date.available |
2009-11-09T15:36:56Z |
|
dc.date.issued |
2005 |
|
dc.identifier.citation |
Modified orthogonal regression estimator in the quadratic errors-in-variables model / G. Repetatska // Theory of Stochastic Processes. — 2005. — Т. 11 (27), № 3-4. — С. 110–120. — Бібліогр.: 5 назв.— англ. |
en_US |
dc.identifier.issn |
0321-3900 |
|
dc.identifier.uri |
http://dspace.nbuv.gov.ua/handle/123456789/4432 |
|
dc.description.abstract |
The quadratic functional measurement error model with equal error variances is
considered. The asymptotic bias of an orthogonal regression estimator is derived. A
modified estimator which has smaller asymptotic bias for small measurement errors
is presented. |
en_US |
dc.language.iso |
en |
en_US |
dc.publisher |
Інститут математики НАН України |
en_US |
dc.title |
Modified orthogonal regression estimator in the quadratic errors-in-variables model |
en_US |
dc.type |
Article |
en_US |
dc.status |
published earlier |
en_US |
dc.identifier.udc |
519.21 |
|
Файли у цій статті
Ця стаття з'являється у наступних колекціях
Показати простий запис статті